# SDR MALA090078

- Difficulty date: June 2, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 25,047 hours, 27,597 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY LIGHT SYSTEM BATTERY PACKS AT 21LN AND 23LN FAILED CAPACITY CHECK.  REMOVED AND REPLACED EMERGENCY PWR SUPPLY 21LN & 23LN.
